Hail, Cedar
- When
- June 10, 1:00 PM CST
- Where
- Cedar County, 2 mi SE of Bearcreek
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.633, -93.633
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 10, 10:47 AM CST, 2 hours 13 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED SHORT TERM/AVIATION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1147 AM CDT FRI JUN 10 2005 .DISCUSSION... MCV FROM LAST NIGHTS THUNDERSTORM COMPLEX PUSHING INTO WESTERN PORTIONS OF THE CWA AND STARTING TO INITIATE SOME CONVECTION ACROSS SOUTHEAST KANSAS. WOULD EXPECT THIS ACTIVITY TO INCREASE IN NATURE AS THE AFTERNOON WEARS ON AND INSTABILITY INCREASES. INSTABILITY AND REMNANT OUTFLOW BOUNDARIES ARE EXPECTED TO DEVELOP THUNDERSTORM ACTIVITY FURTHER EAST LATER THIS AFTERNOON. && .AVIATION... FOR THE 18Z TAFS...WILL LIKELY SEE BROKEN MID LEVEL CEILINGS WITH CUMULUS FIELD EXPANDING DURING THE AFTERNOON. THUNDERSTORM DEVELOPMENT EXPECTED FROM 19Z THROUGH 00Z AT THE JLN/SGF FORECAST POINTS AND WILL LIKELY SEE CEILINGS OF 3000 TO 4000 FEET. VISIBILITIES IN THE THUNDERSTORMS SHOULD RANGE FROM 3 TO 5 MILES. && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. LINDENBERG
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT FRI JUN 10 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT FRI JUN 10 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
SCATTERED THUNDERSTORMS. SOME STORMS CAPABLE OF PRODUCING:
FREQUENT CLOUD TO GROUND LIGHTNING.
HAIL UP TO THE SIZE OF QUARTERS.
WINDS IN EXCESS OF 60 MPH.
AND HEAVY RAINFALL WITH LOCALIZED FLOODING.
AREAS AFFECTED AND TIMING:
THE ENTIRE OUTLOOK AREA BEGINNING THIS AFTERNOON.
DISCUSSION:
AN UPPER LEVEL CIRCULATION WILL INTERACT WITH INCREASING
AFTERNOON INSTABILITY TO PRODUCE SCATTERED THUNDERSTORMS
ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS. SOME
OF THESE STORMS MAY PRODUCE HAIL TO THE SIZE OF QUARTERS...
WIND GUSTS UP TO 60 MPH...AND TORRENTIAL RAINFALL WITH
POSSIBLE LOCALIZED FLOODING.
STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE LATER TONIGHT AS
A THUNDERSTORM COMPLEX IN KANSAS TRACKS EASTWARD INTO
THE AREA OVERNIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
BROAD SOUTHWEST FLOW ALOFT WILL BRING SEVERAL UPPER LEVEL
DISTURBANCES ACROSS THE REGION SATURDAY THROUGH EARLY TUESDAY.
INCREASING TROPICAL MOISTURE WILL ALLOW FOR STRONG TO SEVERE
THUNDERSTORM DEVELOPMENT...WITH THE GREATEST THREAT AT THIS TIME
EXPECTED OVER WESTERN PORTIONS OF THE OUTLOOK AREA SATURDAY
EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
LINDENBERGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1105 AM CDT FRI JUN 10 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL DORA 36.78N 92.23W
06/09/2005 0.75 INCH OZARK MO PUBLIC
GAEDESPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 118 PM CDT FRI JUN 10 2005 MOZ067-078-101915- CEDAR-ST. CLAIR- 118 PM CDT FRI JUN 10 2005 ...SIGNIFICANT WEATHER ADVISORY FOR CEDAR AND ST. CLAIR COUNTIES UNTIL 215 PM CDT... AT 116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF STOCKTON...AND MOVING NORTH AT 15 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. IF YOU ARE IN THE PATH OF THESE STORMS SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. IZZI
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
148 PM CDT FRI JUN 10 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND DMG WEAUBLEAU 37.90N 93.55W
06/10/2005 HICKORY MO LAW ENFORCEMENT
TREE BLOWN DOWN INTO A POWER POLE. NO ELECTRICAL POWER
IN WEAUBLEAU.
BOOKBINDERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 PM CDT FRI JUN 10 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL 2 S BEARCREEK 37.62N 93.67W
06/10/2005 0.88 INCH CEDAR MO LAW ENFORCEMENT
BOOKBINDERSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 157 PM CDT FRI JUN 10 2005 MOZ069-101945- CAMDEN- 157 PM CDT FRI JUN 10 2005 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CAMDEN COUNTY UNTIL 245 PM CDT... AT 156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF LAURIE...OR 8 MILES NORTHWEST OF CAMDENTON...AND MOVING NORTHEAST AT 15 MPH. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. IZZI
The Springfield radar (KSGF), 49 km away, was scanning. The volume nearest the first event began at 19:01 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5455783.